Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


TracyLynneTTracyLynne Posts: 598
excuse the lower case typing, but i just had shoulder surgery and this is much easier than concentrating on the shift key!

for the past few weeks, i have been hearing my heartbeat in my ears, especially since my surgery last week. i haven't researched my meds for that specific side effect; i'm thinking it s more likely related to my neck, which has been pretty messed up for several months.

there were old posts relating to this, but i wanted to bring it up again. anybody have any input?



  • I sometimes get it from my lortab, or at least I assume that is what causes it. It only happens when I take 2 instead of my normal 1. I'm allowed 1-2 tablets 3to 4 times a day. I try not to take 2 because it messes with my ears and makes me feel like I have a bee in my head with all the buzzing.
  • Tracy,

    Ears are not normally from the cervical spine. I agree that chances are, your medications may be why you are hearing your heartbeat. Tinnitus isn't heartbeat sounds, but high pitched sounds, sometimes described as ringing - I get that, but know it isn't my C-spine. Did you get flyers with your medications? Sometimes just reading them, you can see this as (or not) a side affect.

    Side note, heartbeat sounds might be an increase in BP from your medications too. You might want to let your doctor know if this is bothersome.

    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
  • i found info on pulsatile tinnutis, which i think is what could be happening.

    i'll have my blood pressure taken today and see if i need to see someone today or if it can wait til my doctor's office opens monday.

    thanks for your input.

  • Tracy,

    Hopefully you'll have answers soon. I know it can be aggravating when things like this come up. Please let us know how it all turns out.

    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
Sign In or Register to comment.